# SDR FDEA200902230664

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193520645
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 27, LBL 69, SEAT TRACK ADAPTER IS WORN.  REMOVED CLS ADAPTER IAW SRM 51-40-21.   LOCATED & DRILLED NEW ADAPTER IAW DWG 13A53781908.   INSTALLED NEW ADAPTER IAW SRM 51-40-21.   PAINTED NEW ADAPTER IAW SRM 51-75-10.
